# SDR CALA9600854

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NOSE WHEEL WELL CEILING SUPPORT I BEAM AND ATTACHING ANGLES CORRODED.  THE BEAM AND ANGLES WERE REMOVED.  A NEW BEAM AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-30-5, 51-30-2 AND 51-10-2.
